# SDR SWAA2025091907310

- Difficulty date: August 22, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bezel
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH; LEFT SIDE PANEL 833 CLOSING STRAP BEZEL ATTACHED TO DOOR LINER IS BROKEN.  SECURED CLOSING STRAP BEZEL TO THE LEFT OVERWING EXIT DOOR 833 PANEL PER SOPM 20-50-12.
